# SDR SWAA2023011089608

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 20,264 hours, 9,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT GALLEY FLASHLIGHT INOPERATIVE.   REPLACED THE AFT GALLEY FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS CHECKED GOOD.
